Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What treatment do you suggest for having constant nausea after having hip surgery?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
how can we help an elderly man with constant nausea after hip surgery. Tried several drugs to no effect. Seems like a motion sickness.
Posted Sat, 30 Nov 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Constant nausea,motion sickness remedies... Detailed Answer: Hi, I have read the medical history of your father carefully and I've noticed that he is currently taking many medications that could be a cause of nausea. In fact, provigil and labetolol are commonly associated with nausea, so, I'd suggest to talk to his doctor to change these drugs. Another cause could be internal ear disorders. So, I'd also suggest to consult an ENT specialist. Meanwhile, I'd advise to ask the patient to make slow movements of his head. Furthermore, ask him to - breathe deeply, - then, keep the breathe - after a while slowly release breathe. - avoid strong odors, it is better to make him walk in fresh air or ventilate his room quite often Hope it answered to your inquiry! If you have more questions, feel free to ask me again! I'd be glad to help you! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor